Aa
A
A
A
Close
Thyroid Cancer / Nodules & Hyperthyroidism Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

consequences of hyperthyroidism

1. How a hyperthyroid patient becomes anemic? Please explain the underlying biochemical mechanisms.
2. Is body-ache a major sign of hyperthyroidism? Why?
2 Responses
97953 tn?1440865392
MEDICAL PROFESSIONAL
The most common cause of anemia in a hyperthyroid patient will be anemia of chronic disease, the inability to efficiently produce hemoglobin from iron stores.  The other possibility is anti-thyroid drug therapy.  Diffuse body aches can be seen in both hyperthyroidism and has a reaction to antithyroid drugs.
Avatar universal
Many thanks for your feedback.
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child